# SDR YENA2025100301009

- Difficulty date: October 4, 2025
- Submitted: October 7, 2025
- Operation: Air carrier
- Aircraft: N2193J
- Make and model: Airbus A321-271NX
- Aircraft serial: 12274
- Aircraft time: 3,363 hours, 625 cycles
- Engine: Iae PW1133GAJM
- Engine time: 13,655 hours, 3,512 cycles
- System (JASC): 7597 · Engine Bleed Air System Wiring
- Part: Wire Harness
- Part number: 10209143
- Part serial: 3FEAG01211
- Condition: Failed
- Location: Nr 2 Engine
- Part time: 8,932 hours, 2,042 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLT#287, BOS-LAX. (ETOPS) "( TCC/TACC VALVE ) ECAM MESSAGE ON TAXI IN. ENG 2 TURB COOL FAULT; UPON INSPECTION FOUND CHAFING/WIRE SHOWING ON "WC08" HARNESS. R/R "WC08" WIRE HARNESS IAW AMM 73-21-68-400-802-A. ALL OPS OK. VSV IFPC REQ OPS CHK DUE TO SYSTEMS DISTURB DURING HARNESS REPLACEMENT. REF LOG PAGE 4483750 ITEM 1 AND 2 FOR OPS CHK. ENG 2 MDDR CLR. MX 4 UPDATED. PLACARD REMOVED. MCC NOTIFIED."
